Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Hey Niteflier
    avatar
    chez1 posted:
    Hi Niteflier, how are you doing? I don't think I have seen you around for the past couple of days, saying that I haven't been around much either.
    I hope you doing ok, try and pop in at some time to let us know what you are up to
    Hugs
    Chez x
    People often say that motivation doesn't last. Well, neither does bathing - that's why we recommend it daily....... Zig Ziglar
    Reply
     
    avatar
    behapppy118 responded:
    Hello Niteflier, I was also wondering how you where doing. Hope it's ok. Drop by when you get a chance.
    So, this is my life. And I want you to know that I am both happy and sad and I'm still trying to figure out how that could be.
    - Stephen Chbosky
     
    avatar
    MyRain responded:
    I "third" what Chez and BH said. Hope you're doing ok. Please let us know when you're able. Hugs!
     
    avatar
    alaska_mommy replied to MyRain's response:
    I'll chime in with a fourth! Wondering how you are, NF.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.